# SDR CA981130022

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Control Unit
- Part number: S12309
- Condition: Worn
- Location: Carburetor Heat
- Part time: 6,874 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARBURETOR HEAT CONTROL WIRE FOUND WORN AT THE OUTLET OF CASING NEAR THE CARBURETOR BOX ARM.  THIS ONLY DETECTED WITH CARBURETOR HEAT FULLY OPENED.
